# SDR DALA2018081765126

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 69,887 hours, 18,738 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST PRESSURIZATION AT FL 340, 2 HOURS. INTO FLIGHT UNCOMMANDED. CABIN ALTITUDE 10,000, DIFFERENTIAL 6.2, SHORTLY AFTERWARD RED CABIN ALTITUDE EICAS. OXYGEN MASKS DONNED AND AIRCRAFT FLOWN TO 10,000 FT. AIRCRAFT PRESSURE CLIMBED AND DESCENDED +/- 2,000 FT WHILE LEVEL. CABIN CLIMBED 1,000 FT/MIN WHILE DESCENDING OUT OF 10,000. WAS UNABLE TO CLOSE THE OUTFLOW VALVE MANUALLY ONLY TO 90%.  TROUBLESHOT IAW NO GO ODI 2132. FOUND CLAMP DETACHED ON THE LT PACK OUTLET, CHECK VALVE LEAKING, AND B-NUT LOOSEON REHEATER LINE. TIGHTENED BOTH IAW AMM 20-11-00. BITE TESTED BOTH CPC IAW AMM 21-30-00-815-002, LOW INFLOW FAULT. LEFT PACK CHECK VALVE FAILED. R & R THE CHECK VALVE IAW AMM 21-51-1, PB401. R & R TWO PRESSURE CONTROLLERS IAW  AMM 21-51-00-755-622 WITH NO FAULTS. EXCESSIVE CABIN PRESSURE LEAKAGE CHECKED IAW AMM 05-51-24. LEAKS WITHIN LIMITS. AIRCRAFT OK FOR SERVICE.
